# SDR AALA20150430006

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 43,619 hours, 21,275 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 965-984
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW KEEL BEAM WEBBING CRACKED ABOVE GEAR DOOR HINGE, 12" FROM AFT END.  INSTALLED DOUBLER IAW SRM 53-01-00 FIG 4 & SRM 51-30-02-001.
